# SDR FDEA202212263017

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT T/E WEDGE IS DISBONDED. ACCOMPLISHED PERMANENT REPAIR OF DISBONDED SKIN ON #2 SLAT TE WEDGE UPPER   SURFACE IAW FED EX EA F-5750-T0372135, SRM 51-70-10-2R-0, AND 51-70-10-2R, REPAIR 4.
